# SDR UPS804580

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND ON F/E'S PREFLIGHT EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK, CKS OK.  ON (S/N FTL 008), OFF (S/N 107) (P/N 5708458-503).
